# SDR 95ZZZX4162

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Part number: 6516317199
- Condition: Corroded
- Location: Fs 351.2
- Part time: 47,276 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, CORROSION WAS FOUND AT STA 351.2 FORWARD BULKHEAD WEB SHEAR TIE AND ADJACENT AREA.  AS THE CORROSION WAS FOUND IN NUMEROUS AREAS, THE BULKHEAD WEB WAS REPLACED.  THE REPAIR WAS ACCOMPLISHED WITH THE HELP OF BOEING AIRCRAFT COMPANY.  AS THIS IS A CLOSED AREA, THE CORROSION WOULD BE FOUND ONLY AT THE TIME THE LOWER SKIN PANEL WAS REMOVED.
